# SDR DALA2021122308016

- Difficulty date: December 23, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 28,905 hours, 3,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 EMERGENCY LIGTHS FOR EXIT DOORS ILLUMINATED DURING FLIGHT AT 3 L/R. RESET SUCCESSFUL. CORRECTIVE ACTION: CYCLED EMERGENCY LIGHTS ON/OFF, TEST ALL OK. (8305515)
